# SDR FDEA200904221376

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 79,897 hours, 33,127 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 56B17
- Condition: Failed
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL TEMP HIGH LEVEL 3 ALERT.  CAME BACK DOWN & FLUCTUATED THROUGHOUT FLIGHT.  JUST PRIOR TO DESCENT WENT 178 RED BOXED.  SHUTDOWN IAW QRH.  WINDMILLED ABOUT 25 MIN.  OIL PRESS SLIGHTLY LOW WHEN RUNNING, ABOUT 45 PSI WINDMILLING.  TEMP CAME DOWN AT SHUTDOWN.  CHECKED OIL TEMPS IN AIU.  NR 2 ENG TEMP 47DEG & STEADY.  NR 3 ENG TEMP 47DEG & STEADY.  NR 1 ENG 86 DEG - 98 DEG FLUXUATING.  INSPECTED NR 1 OIL TEMP BULB CONNECTOR.  FOUND GROUND WIRE NOT FASTENED & CONNECTOR LOOSE & RUBBER DEBRIS LODGED INSIDE. REMOVED PINS & GROUND WIRE FROM CONNECTOR & DIRECTLY PINNED WIRES TO BULB & CLAMPED GROUND WIRE TO ENGINE.  NR 1 ENG OIL TEMP INDICATES A STEADY 15 DEG WITH NO FLUXUATION.
